# SDR SWAA2018050721747

- Difficulty date: April 7, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 69,291 hours, 41,206 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 116A21532
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE TRANSITION BRACKET CRACKED INBOARD OF WS 228.25.  R&R BRACKET IAW SRM & DWG.
